# SDR SWAA2022061709029

- Difficulty date: May 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR TARGET ATTACH ANGLE ON AFT UPPER SIDE OF DOOR IS RUBBING AGAINST THE BOLT HEAD ON THE LATCH RECEIVER. / [01] REMOVED ATTACH ANGLE ON AFT UPPER SIDE OF L1 DOOR IAW B737-700 SRM 51-40-02-OG-0;[02] OK TO INSTALL RECEIVED NEW ANGLE;[03] INSTALLED NEW ATTACH ON AFT UPPER SIDE OF L1 DOOR IAW B737-700 SRM 51-40-O2-OG-O;[04] VERIFIED 3
